# SDR SWAA2019110838681

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 44,847 hours, 22,158 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1674 AND M1675. / R&R EMERGENCY LIGHT BATTERIES AT LOCATIONS M1674 AND M1675 PER MM 33-51-06.
